# SDR FDEA201805101442

- Difficulty date: May 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: ADA38011
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER CORNER DAMAGE. REPAIR DAMAGED LOWER CORNER REF SRM 52-10-00 FIG 17 VOL 1.
